×

zbMATH — the first resource for mathematics

On conjugacy classes of the pro-\(\ell\) braid group of degree 2. (English) Zbl 0618.20022
The author extends a result of Y. Ihara [Ann. Math., II. Ser. 123, 43-106 (1986; Zbl 0595.12003), Corollary to Proposition 8] by showing that in some special subset of the pro-\(\ell\)-braid-group of degree 2 there are not only two (as Ihara proved) but infinitely many conjugacy classes.
Reviewer: N.Klingen

MSC:
20E18 Limits, profinite groups
20F36 Braid groups; Artin groups
PDF BibTeX Cite
Full Text: DOI
References:
[1] M. Asada and M. Kaneko: On the automorphism group of some pro-! fundamental group (to appear in Advanced Studies in Pure Math.). · Zbl 0657.20028
[2] Y. Ihara: Profinite braid groups, Galois representations and complex multiplications. Ann. of Math., 123, 43-106 (1986). JSTOR: · Zbl 0595.12003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.